# SDR UPS04842445

- Difficulty date: May 6, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LW OB FLAP UPPER SURFACE DOUBLER GOUGED AT I/B ICE BREAKER GUIDE TRACK STA XF219.  REMOVED DAMAGED DOUBLER FAB NEW DOUBLER ALODINED AND PRIMED INSTALLED NEW DOUBLER.
